# SDR SWIA2021072259702

- Difficulty date: May 1, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LH AND RH FS.280 FLOOR CROSSBEAM WITH SREVICEABLE DUE TO OUT OF LIMITS CORROSION.      (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED THE LH AND RH FS.280 FLOOR CROSSBEAMS WITH NEW REF CRJ 700 SRM 51-42-06-001-001-A01, 51-42-10-001-001-A01, 51-42-22-001-001-A01 AND DWG #CC670-34010 REV.K. COMPLIED WITH SKYWEST M-337, COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
